# SDR HEEA0012756

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30G2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 174250008
- Condition: Defective
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL FILTER NO BYPASS INDICATION.
